# SDR ASAA2023111146120

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 29,412 hours, 9,208 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS: 1 APU WOULD NOT START (WITH FAULT LIGHT) AT 340. 2 APU WOULD NOT START (FAILED TO START AT 340) 2 TOTAL FAILED STARTS. GROUNDED - YES. APU STARTED NORMALLY ON GROUND. PLACED ON MEL 49-99A. REF B737-900 AMM 49-11-00-860-801. PER SEAMC OK TO CLEAR MEL 49-99A. CSS PASSED AS REPORTED TO SEAMC.
